# SDR SWAA2012060504661

- Difficulty date: May 31, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 65,031 hours, 55,272 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED BETWEEN BS 441 TO BS 445, STR 1L.  REPAIRED SKIN IAW EA AND SRM.
